| Model Number |
31200 |
| Health Effect - Clinical Codes |
Pain (1994); Hernia (2240); Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced unspecified injuries and complications as a result of the implantation of the mesh implant.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
Additional Manufacturer Narrative
We are unable to fully investigate this event as no product code, lot number, or sample was provided.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.
Event or Problem Description
Plaintiff allegedly also experienced incarcerated recurrent hernia, bulge, incorporated mesh, pain and discomfort, blood in bowels, diastasis recti.Note: explant surgeon noted that the pain may have been attributed to the fixation of the mesh (tacks/sutures) which was also removed at the time of the mesh explant.
Additional Manufacturer Narrative
Investigation: based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.This report shall not be considered as an admission by atrium medical that the product described in the lawsuit claim and described herein is or was defective, or that it had any causal relationship to any injuries allegedly suffered by the plaintiff.